# SDR MK1Y20211011011

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SATCOM ANTENNA, STA 977 TO STA 1043, STR 2L TO STR 2R: AS PER COSTUMER REQUEST, HIGH GAIN SATCOM ANTENNA WAS REMOVED FROM THE AIRCRAFT. THE ANTENNA WAS MOUNTED TO AN ADAPTER, WHICH LOCATED BETWEEN STA 999 TO STA 1043, AND BETWEEN STR 1L TO STR 1R. ON FUSELAGE SKIN THERE IS 2.0’’ DIA. CUT OUT FOR ANTENNA CABLES, WHICH LOCATED APP. AT STA 1010, BETWEEN STR 1L TO STR 1R. CORROSION WAS FOUND AT THE CUT OUT. HENCE, CUT OUT WAS MADE RECTANGULAR (2.50’’X2.00’’) IN ORDER TO REMOVE THE DAMAGE. ADDITIONALY, TWO (2) AREAS WERE FOUND WITH CORROSION BETWEEN STA 999 AND STA 1021, AT STR 1L. THE REMAINING SKIN THICKNEES IS COMPLYING WITH BOEING 767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1 REQUIREMENTS – ACCEPTABLE DEPTH LOSS OF 15 PERCENT MAX. THE SKIN, P/N 145T3111, IS MANUFACTURED FROM 2024-T3 CLAD ALUMINUM, MACHINED AND TAPERED, 0.170’’ THICK AT THA CABLES CUT OUT.
